# SDR 9804976303

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inioperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND FLOOR PATH EMERGENCY LIGHTS INOPERATIVE FROM ROWS 11B-14B, 23C-31C, AND AT DOOR 2R.  REPAIRED WIRING.  OPERATIONAL CHECK GOOD.
